EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 3, pp. 525-537 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Some Surprising Results on a One-Dimensional Elliptic Boundary Value Blow-Up Problem

Y. J. Cheng

Univ. of Malmö, School of Techn. and Management., 205 06 Malmö, Sweden

Abstract: In this paper we consider the one-dimensional elliptic boundary blow-up problem $$\left.\eqalign{ &\Delta_pu = f(u) \ \ (a < t < b) \cr &u(a)=u(b) = +\infty \cr} \right\} $$ where $\Delta_p u = \big(|u'(t)|^{p-2}u'(t)\big)'$ is the usual $p$-Laplace operator. We show that the structure of the solutions can be very rich even for a simple function $f$ which gives a leading that a simliar results might hold also in higher dimensional spaces

Keywords: boundary blow-up, multiplicity, concave and convex nonlinearity

Classification (MSC2000): 34B, 35J

Full text of the article:

Electronic fulltext finalized on: 7 Aug 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition